# SDR SWIA201440541

- Difficulty date: December 30, 2014
- Submitted: January 7, 2015
- Operation: Air carrier
- Aircraft: N912SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7595
- Aircraft time: 33,868 hours, 28,427 cycles
- System (JASC): 5755 · Spoilers
- Part: Hinge
- Condition: Cracked
- Location: Spoiler
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT INBD GROUND SPOILER CENTER RIB HINGE CRACKED AT TOP FWD END.  C-CHECK, REPAIRED LT INBD GROUND SPOILER CENTER RIB HINGE IAW REO.
